# SDR DALA2024032503711

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 71,595 hours, 33,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: AD RELATED: R/H FR.68, STGR. 22, FRAME WEB HORIZONTAL FLANGE LOWER SURFACE RADIUS CRACKED APROX" 1.5 INCH IN LENTHG.REQUESTING REPAIR DISPOSITION.ADITIONAL ENGENIRING DOCUMENTATION IS REQUIRED, AND REPAIR MUST BE ACOMPLISHED PRIOR TO FURTHER FLIGHT. REFER TO EM 5311-01244, WORK SECTION 01B, SB A320-53-1491 REV 01, AND FAA AD 2022-15-05, EASA AD 2022-0030. REF BY AIRBORNE/PEMCO NR15033.0241. C/A: WORK ACCOMPLISHED ON N/R 15033.0204 IAW ER/A 616531-14AD REV O. (LP: 0256992)
